About Tramadol

Battling the Overdose of Tramadol

Overdose of TramadolTramadol is definitely the best medication for a person and it can definitely reduce the pain to the greater extent. Great effectiveness is achieved on the condition until you misuse or overdose Tramadol.

There are many people who are battling out there due to taking an excessive amount of the medication. Let us look about it in detail.

What is Tramadol overdose?

The doctor would have instructed you to take this medication with particular dosage strength. If you are not following this or happen to take higher doses than this then it means that you overdose the medication.

Tramadol overdose is a serious issue. If you have overdosed the medication then it is a must that you are supposed to get medical attention immediately. Let your doctor know that you have taken the medication in excess and they would take quick action on the issue.

Some of the overdose symptoms of Tramadol are vomiting, drowsiness, shallow breathing, coma, discoloration and it might also lead you to death. After you have overdosed Tramadol it might not be practically possible for you to handle yourself. If confusion or other symptoms worsen there is a need for the doctor to guide you in it.

Treatment for Tramadol overdose

First, the healthcare professional would check about the issues that a person is facing after overdosed the drug. After this, they would give medications in order to keep these ill effects on track.

Most of the people who overdose Tramadol are those who have misused or got addicted to the medication. Since this is the situation the first step would taper off. Here, the doctor would decrease the dosage strength that you are taking slowly and steadily. After this, it is possible that you can stop the treatment.

It is a must that you are not supposed to abruptly stop taking the pills. This process would actually increase the intensity of the symptoms that you are facing. So it is a must that you have to taper the drug off from the body slowly and steadily.

The person would fight a battle against Tramadol if he or she has overdosed on it. So, the help and support of the family members are very much essential.

You can either join as an outpatient or inpatient. When you choose the former you can get the treatment at the hospital and go back home. You can come back the next day. However, if you have chosen inpatient treatment then you are supposed to stay in the hospital.

The patients those who are suffering from severe symptoms of Tramadol overdose are asked to do the latter. Along with this, counseling and therapy are given.

A person would break both physically, emotionally and psychologically when they are in this phase. So this combination treatment is very much essential. You can get out of the issue and you would also be aware of what not to do in future to be safe with Tramadol medication. Always be careful while taking a prescription-only drug.

Carrie BSN, RN
Carrie is a registered nurse for almost 14 years now and she works at a local hemodialysis outpatient center in USA. She has around 9 years experience in cardiac nursing, orthopedic rehabilitation and 3 years experience in nephrology nursing. Carrie has been working as a freelance writer for three years now and has written many articles and blogs on nursing, pain, exercise, health and wellness.